Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 29, NWS Fort Worth, TX

June 24, 2017McLennan County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 24, 2017, 4:54 AM CDT for McLennan County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2017, 4:54 AM CDT (09:54 UTC)
Expired
Jun 24, 2017, 8:00 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County McLennan County, TX

The radar

The Ft Hood radar (KGRK), 100 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 5:55 AM CDTHEAVY RAIN 2.9Waco, TXBETWEEN 403 AM AND 455 AM CDT AT KACT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2227 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2227 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
2004 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

786 
WGUS54 KFWD 240954
FFWFWD
TXC309-241300-
/O.NEW.KFWD.FF.W.0029.170624T0954Z-170624T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
454 AM CDT SAT JUN 24 2017

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  McLennan County in central Texas...

* Until 800 AM CDT.

* At 454 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to three inches of rain have
  already fallen. This rainfall will lead to excessive water runoff
  and cause flash flooding. Low-lying areas are most vulnerable to
  rapidly rising water. Some low-water crossings may flood and become
  impassable.

* Some locations that will experience flooding include...
  Waco, Hewitt, Robinson, Bellmead, Woodway, Lacy-Lakeview, McGregor,
  West, Mart, Beverly Hills, Lorena, Moody, Riesel, Crawford,
  Hallsburg, Northcrest, Gholson, Leroy and Ross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3158 9760 3186 9704 3172 9694 3171 9693
      3153 9681 3152 9680 3149 9686 3130 9740

$$

58
2 follow-up statements
215 
WGUS74 KFWD 241157
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
657 AM CDT SAT JUN 24 2017

TXC309-241300-
/O.CON.KFWD.FF.W.0029.000000T0000Z-170624T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McLennan TX-
657 AM CDT SAT JUN 24 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
MCLENNAN COUNTY...

At 653 AM CDT, Doppler radar indicated that the rainfall had 
diminished in intensity. However, up to three inches of rain fell 
earlier this morning at Waco Regional Airport. Excessive runoff may 
continue to cause flash flooding. Low-lying areas are most 
vulnerable to rapidly rising water. Some low-water crossings may 
flood and become impassable.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around; don't drown. Most flood deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3158 9760 3186 9704 3172 9694 3171 9693
      3153 9681 3152 9680 3149 9686 3130 9740

$$

25
393 
WGUS74 KFWD 241258
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
758 AM CDT SAT JUN 24 2017

TXC309-241307-
/O.EXP.KFWD.FF.W.0029.000000T0000Z-170624T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McLennan TX-
758 AM CDT SAT JUN 24 2017

...THE FLASH FLOOD WARNING FOR MCLENNAN COUNTY WILL EXPIRE AT 800 AM
CDT...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat. Please continue to heed any remaining road closures.

LAT...LON 3158 9760 3186 9704 3172 9694 3171 9693
      3153 9681 3152 9680 3149 9686 3130 9740

$$

58

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 4:22 AM CDT, 32 minutes earlier.

Area forecast discussion, Jun 24, 4:22 AM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
422 AM CDT Sat Jun 24 2017

.DISCUSSION...
After the hottest day of the year, a cold front moved into North
Texas. Late Friday evening, thunderstorms developed along the
slowly advancing boundary, expanding in areal coverage during the
early morning hours. The activity is now largely outflow driven,
peeling up the rich nocturnal air mass across Central and East
Texas. With ample instability in the mid-levels, downstream
parcels should allow the complex to maintain its intensity past
daybreak. This will likely be inadequate for severe winds, but
a few gusts may still reach or exceed 40 mph. With extraordinary
precipitation efficiency, the primary concern will be flooding
issues that result from heavy rainfall.

Winds have returned to the south the wake of the storms, evidence
that the front is still lagging behind. It may show little
inclination to move south until the next round of precipitation
arrives later this morning. Moisture convergence along the 850mb
front resulted in widespread thunderstorm development around
midnight from the Texas Panhandle into western Oklahoma. While
elevated, these cells have managed to maintain their discrete
nature, lengthening the duration of individual updrafts. Within a
northwest-southeast oriented axis of elevated instability, these
updrafts have proven capable of half-inch hail. The northwest flow
from 500mb up to the top of the troposphere is helping to guide
this activity into the richer moisture to the southeast. This
multi-cell complex will be entering an area that was overturned
just a few hours earlier, and it will become increasingly
separated from the 850mb front. While this will result in a
gradual decrease in intensity during the daylight hours this
morning, reducing the hail threat within North Texas, the complex
will still be capable of additional heavy rainfall. Flooding will
continue to be a concern this morning, particularly where these
downpours coincide with significant rainfall earlier this morning.

The complex will dissipate around midday, and any redevelopment
this afternoon would likely be confined to Central and East Texas
where outflow/frontal forcing may linger. The longer the morning
complex survives, the less likely there will be any additional
activity late in the day. For much of the region, this afternoon
will be unseasonably cool with a northerly breeze. While
postfrontal dew points may remain in the 60s, lingering cloud
cover and wet ground should keep temperatures well below normal.
Even if the mercury reaches the low 80s in the Dallas/Fort Worth
Metroplex, it will be the coolest daytime temperatures this late
in June since rainy 2004. For some locations, today's high
temperatures will be more than 20 degrees cooler than Friday's.

The widespread convection will maintain a weakness in the mid-
level flow that could allow for renewed daytime shower and
thunderstorm development Sunday and Monday, particularly with
adequate sunshine. The better chances will be across the west and
south. Thereafter, ridging aloft may nose enough into the region
to limit activity during much of the upcoming workweek. However,
the northwest Gulf will remain in a col between the western ridge
and a dirtier ridge over Florida and the Greater Antilles. As a
result, inclement weather may dominate the Texas Coast. During the
afternoon hours, the northwest extent of this activity may be
within our southeast zones.

Late in the week, the tail end of a trough axis, associated with
a polar low tracking through the Canadian Prairies, may swing past
our meridian. Although its lift may remain to our north, its
passage could allow another summertime cold front to approach next
weekend. While this may imply that the summer heat will be kept at
bay, subtropical ridging and above normal temperatures look like
they will prevail during the first week of July.

25

&&

.AVIATION... /Issued 1219 AM CDT Sat Jun 24 2017/
/06Z TAFs/

Overall, no significant changes were needed for the DFW TAF, but
the timing of storms at KACT needed to be pushed back in time.

For the DFW Metroplex: A line of storms along the southward moving
outflow boundary/front is about to move into the northern portions
of the Metroplex. Gusty winds near 25 kts and lightning are the
main threats with this activity. Additional and more widespread
showers and storms are expected overnight, continuing through most
of Saturday morning. MVFR cigs will likely develop near daybreak
and also persist for much of the morning hours. Additional MVFR
cigs may occur Sunday morning, just beyond the extended portion of
the DFW TAF. Northeast winds are expected through most of the TAF
period.

KACT airport: VFR conditions will prevail through the night and
then convection should occur in the area for a good part of
Saturday. However, we will have to monitor radar trends
overnight, as convection may occur as early as 09Z if an outflow
boundary in East Texas progresses as far west as Waco. MVFR cigs
are expected to occur in the late morning through mid afternoon
hours, and may also quickly redevelop late Saturday night. South
winds ahead of the cold front will become northeasterly behind it
and remain northeasterly through the end of the TAF period.

JLDunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    83  70  84  69  88 /  80  20  20  10  10
Waco                84  72  85  69  88 /  70  30  30  20  20
Paris               82  67  85  65  87 /  60  20  10  10  10
Denton              81  68  84  67  87 /  70  20  20  10  10
McKinney            83  67  85  67  87 /  70  20  20  10  10
Dallas              83  71  85  70  88 /  80  20  20  10  10
Terrell             83  69  85  68  88 /  80  20  20  10  10
Corsicana           83  71  85  69  87 /  80  20  30  20  20
Temple              86  71  85  69  87 /  50  30  30  30  30
Mineral Wells       80  68  83  67  86 /  80  20  30  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

25/58
Hazardous weather outlook, Jun 24, 4:44 AM CDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
444 AM CDT Sat Jun 24 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251100-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
444 AM CDT Sat Jun 24 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Widespread thunderstorms will affect much of North and Central Texas
this morning. Gusty winds and frequent lightning will accompany the
stronger cells. In addition, heavy rainfall may pose a flooding
threat, particularly in areas that saw significant rainfall
overnight.

Redevelopment of thunderstorms will be possible this afternoon, with
the better chances across Central and East Texas. Lightning and
flooding issues will be the primary hazards.

Additional thunderstorm activity will be possible tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Mainly daytime thunderstorms will be possible Sunday and Monday,
particularly south of the I-20 corridor. Severe weather is not
expected.

Tuesday through Friday, afternoon thunderstorms may approach the
region from the southeast. These are not expected to be strong, but
lightning may impact outdoor activities.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

25

In the hours before

Special weather statement, Jun 24, 2:24 AM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
224 AM CDT SAT JUN 24 2017

TXZ117-130>133-144-145-240800-
Bosque TX-Hood TX-Parker TX-Erath TX-Hill TX-Johnson TX-Somervell TX-
224 AM CDT SAT JUN 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOMERVELL...NORTHEASTERN ERATH...
SOUTHWESTERN JOHNSON...NORTHEASTERN BOSQUE...SOUTH CENTRAL PARKER...
NORTHWESTERN HILL AND HOOD COUNTIES UNTIL 300 AM CDT...

At 223 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Weatherford to near Grandview. Movement
was southwest at 15 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Cleburne, Granbury, Keene, Pecan Plantation, Glen Rose, Grandview,
Godley, Blum, Lipan, Covington, Cleburne State Park, Dinosaur Valley
State Park, Oak Trail Shores, Rio Vista and Tolar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3251 9809 3251 9807 3253 9807 3272 9786
      3225 9711 3192 9739 3243 9818
TIME...MOT...LOC 0723Z 038DEG 13KT 3270 9785 3226 9708

58
Special weather statement, Jun 24, 4:11 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
411 AM CDT SAT JUN 24 2017

TXZ159-160-240945-
Falls TX-McLennan TX-
411 AM CDT SAT JUN 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR MCLENNAN AND NORTHWESTERN FALLS
COUNTIES UNTIL 445 AM CDT...

At 410 AM CDT, Doppler radar was tracking a strong thunderstorm over
Waco, moving south at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Waco, Hewitt, Robinson, Bellmead, Woodway, Lacy-Lakeview, McGregor,
Beverly Hills, Lorena, Bruceville-Eddy, Moody, Riesel, Golinda,
Hallsburg, Northcrest, Gholson, Leroy and Ross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3130 9740 3169 9736 3179 9700 3133 9690
      3128 9738
TIME...MOT...LOC 0910Z 354DEG 12KT 3158 9721

58
Special weather statement, Jun 24, 4:32 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
432 AM CDT SAT JUN 24 2017

TXZ091-092-101>103-116-241015-
Palo Pinto TX-Denton TX-Cooke TX-Montague TX-Wise TX-Jack TX-
432 AM CDT SAT JUN 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONTAGUE...WISE...
NORTHERN DENTON...JACK...NORTHEASTERN PALO PINTO AND COOKE COUNTIES
UNTIL 515 AM CDT...

At 432 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Thackerville to near
Bryson. Movement was southeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Denton, Gainesville, Sanger, Decatur, Bridgeport, Jacksboro, Krum,
Pilot Point, Muenster, Alvord, New Fairview, Lindsay, Chico, Graford,
Bryson, Paradise, Ray Roberts Park Isle Du Bois, Cottondale,
Boonsville and Lake Kiowa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 3372 9716 3373 9710 3360 9694 3342 9694
      3341 9686 3300 9780 3300 9805 3288 9806
      3281 9822 3313 9843 3326 9842 3380 9721
TIME...MOT...LOC 0932Z 321DEG 29KT 3375 9724 3324 9839

58
Special weather statement, Jun 24, 4:36 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
436 AM CDT SAT JUN 24 2017

TXZ159>162-175-241015-
Robertson TX-Falls TX-Limestone TX-Leon TX-McLennan TX-
436 AM CDT SAT JUN 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON...NORTHEASTERN
MCLENNAN...SOUTHWESTERN LEON...LIMESTONE AND NORTHEASTERN FALLS
COUNTIES UNTIL 515 AM CDT...

At 435 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Hubbard to 6 miles
southeast of Centerville. Movement was south at 45 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Marlin, Groesbeck, Mart, Franklin, Riesel, Bremond, Centerville,
Hallsburg, Jewett, Thornton, Kosse, Marquez and Leona.

LAT...LON 3118 9695 3176 9697 3171 9693 3174 9687
      3120 9583 3109 9588 3109 9598 3107 9602
      3107 9605 3100 9617 3096 9626 3089 9636
TIME...MOT...LOC 0935Z 346DEG 39KT 3177 9692 3120 9589

58
Special weather statement, Jun 24, 4:38 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
438 AM CDT SAT JUN 24 2017

TXZ159>162-175-241015-
Robertson TX-Falls TX-Limestone TX-Leon TX-McLennan TX-
438 AM CDT SAT JUN 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON...NORTHEASTERN
MCLENNAN...SOUTHWESTERN LEON...LIMESTONE AND NORTHEASTERN FALLS
COUNTIES UNTIL 515 AM CDT...

At 437 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Hubbard to 8 miles
southeast of Centerville. Movement was southwest at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Marlin, Groesbeck, Mart, Franklin, Riesel, Bremond, Centerville,
Hallsburg, Jewett, Thornton, Kosse, Marquez and Leona.

LAT...LON 3118 9695 3176 9697 3171 9693 3174 9687
      3120 9583 3109 9588 3109 9598 3107 9602
      3107 9605 3100 9617 3096 9626 3089 9636
TIME...MOT...LOC 0937Z 036DEG 29KT 3175 9691 3118 9588

58
Special weather statement, Jun 24, 4:52 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
452 AM CDT SAT JUN 24 2017

TXZ100-115-116-129-241030-
Palo Pinto TX-Stephens TX-Eastland TX-Young TX-
452 AM CDT SAT JUN 24 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN YOUNG...NORTHWESTERN
EASTLAND...STEPHENS AND WESTERN PALO PINTO COUNTIES UNTIL 530 AM
CDT...

At 451 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bryson to 6 miles east of Albany. Movement
was southeast at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Breckenridge, Cisco, Necessity, Gunsight, Crystal Falls and Possum
Kingdom State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3252 9910 3255 9909 3285 9910 3312 9843
      3301 9842 3301 9835 3273 9818 3237 9900
      3251 9911
TIME...MOT...LOC 0951Z 322DEG 29KT 3308 9837 3275 9920

58

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:10 PM CDTSpecial Weather StatementFWDDelta, Lamar65 min
Jun 23, 9:51 PM CDTSpecial Weather StatementFWDFannin24 min
Jun 23, 9:58 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hunt47 min
Jun 23, 10:07 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Hunt53 min
Jun 23, 10:12 PM CDTSpecial Weather StatementFWDHopkins48 min
Jun 23, 10:37 PM CDTSpecial Weather StatementFWDHopkins23 min
Jun 23, 11:00 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt39 min
Jun 23, 11:03 PM CDTSpecial Weather StatementFWDHopkins42 min
Jun 23, 11:33 PM CDTAreal Flood AdvisoryFWDHunt3 hr
Jun 23, 11:43 PM CDTSpecial Weather StatementFWDCollin, Hunt, Rains, Rockwall47 min
Jun 23, 11:56 PM CDTSpecial Weather StatementFWDDallas34 min
Jun 23, 11:59 PM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Van Zandt61 min
Jun 24, 12:18 AM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rockwall57 min
Jun 24, 12:21 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton3 hr
Jun 24, 12:30 AM CDTSpecial Weather StatementFWDTarrant45 min
Jun 24, 12:40 AM CDTSpecial Weather StatementFWDDallas35 min
Jun 24, 1:01 AM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Jun 24, 1:12 AM CDTSpecial Weather StatementFWDTarrant48 min
Jun 24, 1:17 AM CDTRiver Flood WarningFWDDallas44 hr
Jun 24, 1:21 AM CDTAreal Flood AdvisoryFWDDallas3 hr
Jun 24, 1:22 AM CDTSpecial Weather StatementFWDRains, Van Zandt38 min
Jun 24, 1:31 AM CDTSpecial Weather StatementFWDEllis29 min
Jun 24, 1:40 AM CDTAreal Flood AdvisoryFWDTarrant3 hr
Jun 24, 2:06 AM CDTSpecial Weather StatementFWDTarrant24 min
Jun 24, 2:24 AM CDTSpecial Weather StatementFWDHood, Johnson, Somervell36 min
Jun 24, 3:15 AM CDTAreal Flood AdvisoryFWDHood, Somervell2 hr
Jun 24, 4:11 AM CDTSpecial Weather StatementFWDMcLennan34 min
Jun 24, 4:32 AM CDTSpecial Weather StatementFWDCooke, Jack, Wise43 min
Jun 24, 4:36 AM CDTSpecial Weather StatementFWDFalls, Limestone, Robertson39 min
Jun 24, 4:38 AM CDTSpecial Weather StatementFWDFalls, Limestone, Robertson37 min
Jun 24, 4:52 AM CDTSpecial Weather StatementFWDPalo Pinto, Stephens38 min
Jun 24, 5:26 AM CDTSpecial Weather StatementFWDDenton, Parker49 min
Jun 24, 6:24 AM CDTAreal Flood AdvisoryFWDTarrant3 hr
Jun 24, 7:15 AM CDTAreal Flood AdvisoryFWDComanche, Eastland, Erath3 hr
Jun 24, 8:29 AM CDTSpecial Weather StatementFWDComanche, Hamilton, Mills46 min
Jun 24, 8:38 AM CDTAreal Flood AdvisoryFWDDallas3 hr
Jun 24, 8:45 AM CDTAreal Flood AdvisoryFWDComanche, Mills2 hr
Jun 24, 9:59 AM CDTAreal Flood AdvisoryFWDCollin, Denton, Parker, Tarrant, Wise3 hr
Jun 24, 10:56 AM CDTRiver Flood WarningFWDDallas14 hr
Jun 24, 11:28 AM CDTAreal Flood AdvisoryFWDComanche, Coryell, Erath, Hamilton, Lampasas, Mills2 hr
Jun 24, 11:32 AM CDTAreal Flood AdvisoryFWDDallas118 min
Jun 24, 2:05 PM CDTAreal Flood WarningFWDBosque, Comanche, Erath, Hamilton3 hr
Jun 24, 2:22 PM CDTRiver Flood WarningFWDHunt18 hr

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.